Transfer of quadratic forms and of quaternion algebras over quadratic field extensions

Abstract : Two different proofs are given showing that a quaternion algebra defined over a quadraticétalequadraticétale extension of a given field has trivial corestriction if and only if it is extended from a quaternion algebra over the base field of the extension. This is well-known in the case of a quadratic field extension in characteristic different from two. In the case of a split quadraticétalequadraticétale extension the statement recovers a well-known result on biquaternion algebras due to Albert and Draxl.
Type de document :
Article dans une revue
Archiv der Mathematik, Springer Verlag, 2018, 111 (2), pp.135-143. 〈10.1007/s00013-018-1198-5〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01853557
Contributeur : Nicolas Grenier-Boley <>
Soumis le : vendredi 3 août 2018 - 14:08:41
Dernière modification le : dimanche 5 août 2018 - 01:07:15

Fichier

chartwoquadtransf8.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Karim Becher, Nicolas Grenier-Boley, Jean-Pierre Tignol. Transfer of quadratic forms and of quaternion algebras over quadratic field extensions. Archiv der Mathematik, Springer Verlag, 2018, 111 (2), pp.135-143. 〈10.1007/s00013-018-1198-5〉. 〈hal-01853557〉

Partager

Métriques

Consultations de la notice

33

Téléchargements de fichiers

8